Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A general sufficiency theorem for nonsmooth nonlinear programming

Author: R. W. Chaney
Journal: Trans. Amer. Math. Soc. 276 (1983), 235-245
MSC: Primary 90C30
MathSciNet review: 684505
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Second-order conditions are given which are sufficient to guarantee that a given point be a local minimizer for a real-valued locally Lipschitzian function over a closed set in $ n$-dimensional real Euclidean space. These conditions are expressed in terms of the generalized gradients of Clarke. The conditions provide a very general and unified framework into which many previous first- and second-order theorems fit.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90C30

Retrieve articles in all journals with MSC: 90C30

Additional Information

Keywords: Second-order sufficiency conditions, nonsmooth constrained optimization
Article copyright: © Copyright 1983 American Mathematical Society